# SDR CA190809014

- Difficulty date: August 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 66,210 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: 3056
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT OF CDG, THERE WAS SMOKE IN THE CABIN. THE AIRCRAFT RETURNED TO CDG. #1 OVEN FOUND BURNT. OVEN 5501 REMOVED FROM AICRAFT.  ELECTRICAL INSPECTION C/O ON MID GALLEY AS PER AMM 24-00-00-200-801-A.  NO DEFECTS FOUND.  ALL MID GALLEY OVEN C/B PULLED AND COLLARED. OVENS 1&2 MID GALLEY INSTALLED IAW AMM 25-35-19 AND CHECKED SERVICEABLE. FLEET CAMPAIGN RAISED AUGUST 9TH.
